MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-030
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, a 30mm amplatzer septal occluder (aso) was selected for procedure.During the implant procedure the 30mm aso exhibited a cobra deformation when attempting to deploy it.There was no interaction with cardiac structures and no kink or angulation noted in the delivery system.The decision was made to abort the implant procedure.The patient remained hemodynamically stable throughout the procedure.There were no adverse patient effects reported.The patient was stable at the time of report.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15055914
Report Number2135147-2022-00537
Device Sequence Number20029695
Product Code MLV
UDI-Device Identifier05415067019332
UDI-Public05415067019332
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number9-ASD-030
Device Catalogue Number9-ASD-030
Device Lot Number8200500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown